# SDR UHLA2014060700515

- Difficulty date: June 7, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 25,455 hours, 15,653 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE SPAR III AT HYD LINE FEED THRU BETWEEN RIB 4A AND 6A.  R & R SPAR 3 REF ETD2014-170-053799.  MAJOR REPAIR
